Return to Forum  

Re: Wayne Rooney's Transplant

May 4 2012 at 8:12 AM
No score for this post
slysiroadster  (no login)


Response to Re: Wayne Rooney's Transplant

All drugs have side effects that is true - that is because a drug is causing a change in the body, if you experience no side effects whilst on the drug, I think you should count yourself lucky and in terms of propecia if it has maintained your hair, as could well be the case with you Dave then I think thats brilliant.

If you dont mind me asking

May I ask how many years have you been taking it ?

How did you know about it in the beginning ?

How do you usually buy it ?

IFC are u still taking the propecia or have u stopped since the watery semen

I know there is very good blog at

www.baldingblog.com

That Doctor has a wealth of knowledge regarding hair transplant procedures and meds and potential side effects

 
Scoring disabled. You must be logged in to score posts.Respond to this message   
Response TitleAuthorDate
 Re: Wayne Rooney's TransplantdaveMay 4, 2012, 1:07 PM
  Re: Wayne Rooney's TransplantsiroadsterMay 4, 2012, 1:14 PM